# SDR NACA2025030800001

- Difficulty date: March 8, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,481 hours, 19,912 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 0665000080401
- Part serial: 11769
- Condition: Failed
- Location: Wx Radar
- Part time: 1,662 hours, 676 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RADAR FAILED. REMOVED AND REPLACED LEFT RADAR WX TRANSCEIVER IAW AMM 34-43-01 OPS CHECK GOOD.
